# SDR CA140806013

- Difficulty date: August 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 171 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CHIP LIGHT IN FLIGHT, FOUND TO BE WITHIN LIMITS, SMALL SLIVER, ON THE AGB CHIP PLUG.
